# SDR GTIA2024020637836

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N974NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11270
- Aircraft time: 3,922 hours, 1,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 56641
- Condition: Damaged
- Location: Fwd Galley
- Part time: 648 hours, 276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE BROKEN-R/R MEGAPHONE IAW SPIRIT DRAWING A320-EMERGENCY EQUIPMENT.
